# SDR ASOA201000106

- Difficulty date: January 24, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD WEB HAS 2 INDICATIONS NOTED AT RBL 18.00 HEEL LINE. 1, 3.50" LONG INTERMITTENT 50 PERCENT FSH AT WL 108.50 & 2) 0.25" LONG 40 PERCENT FSH AT WL 133.00. AREAS MARKED ON ACFT. FAILS NDT INSPECTION AT THIS TIME.  C/W EC/TC REO 601R-53-61-1285 AND PROCESSED M-93 WEIGHT CHANGE FORM AS REQUIRED.  ACFT REQUIRES PRESSURIZATION CHECK.  ASA EC/TC REO 601R-53-61-3525 REQUIRES COMPLIANCE. C/W EC/TC REO 601R-53-61-3525 AND REO 601R-53-61-3525
